# SDR FDEA202203240681

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 353N10431
- Part serial: UNKNOWN
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE INTERIOR CROWN AREA APU INLET DUCT SUPPORT BRACKET CRACKED AT BS 1862  LOCATED & DRILLED NEW -1 SUPPORT BRACKET IAW BAC DWG 353N1043 REV A, ALODINED NEW -1 SUPPORT    BRACKET IAW B757 SRM 51-20-01, PRIMED NEW -1 SUPPORT BRACKET IAW B757 SRM 51-20-01, PAINTED   NEW -1 SUPPORT BRACKET IAW B757 AMM 51-20-01, INSTALLED NEW -1 SUPPORT BRACKET IAW BAC DWG   353N1043 REV A & B757 SRM 51-40-02..
